# SDR SWIA2025010600801

- Difficulty date: August 1, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REPAIR AUTHORIZATION: RA90819-REO601R-53-11-3928 MXCODEID74488-PR - CW REO 601R-53-11-3928 TEMPORARY DISPOSITION TO FUSELAGE SKIN DENT BTWN FS220.00 - FS235.00 AND BTWN STRINGER 12L AND PILOT SIDE WINDOW LOWER SILL. PERMANENT REPAIR IS DUE WITH IN 400 FLT HRS. REF LP#1346923, PART NUMBER: , SERIAL NUMBER: , POSITION:    (FILED CLOSED)   COMPLIED WITH PREMENANT REPAIR TO FUSELAGE SKIN BETWEEN FS220.00 - FS235.00 AND BTWN STRINGER 12L AND PILOT SIDE WINDOW LOWER SILL WITH REFERENCE TO REO 601R-53-11-3940 REV "--" DATED 2024-11-20.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  REFERENCE CHILD CAMPS FOR EDDY CURRENT INSPECTIONS AND LEAK CHECK.
